2/4(Tue) Should we let our children study board?-Host: Jason

回覆文章
swing0313
President
文章: 10
註冊時間: 週一 8月 12, 2019 11:50 am

2/4(Tue) Should we let our children study board?-Host: Jason

文章 swing0313 »

Session I: Study abroad
In this session, we're going to discuss the necessity of letting our children study abroad.
https://www.theodysseyonline.com/12-pro ... ing-abroad
Q1
According to the article, do you agree with the pros & cons mention inside it? if not, what’s your idea?

Q2
Some of my friends have studied abroad then went back to Taiwan to find a job. Part of them would resign after 1-2 years and find another job abroad.

Share your ideas about:
1. Why do they choose to stay in Taiwan
2. Why do they choose to leave Taiwan

Q3
what would the reason for you to let your child study abroad?
and what would be the reason not to do that?

Session I: Taiwanese education system
Are there any problems with the Taiwanese education system? or It just depends on the children themselves.

[Optional]
https://www.taiwannews.com.tw/en/news/3205509

Q4
In Taiwan, many parents sent their children to cram school.
1. Do you think it’s necessary? why or why not?
2. In your experience, would this happen in other countries?

Q5
Some may say that Taiwanese education has a big problem.
We’re training to become a machine, but in my experience, some of my colleagues in Taiwan are more competent than those in other countries.

Share your ideas about:
1. what’s the pros and cons of Taiwanese education & others’
2. if it’s not about the education system, How do those people become competitive?

********************************************************************************************************************************************
Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:25pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:25 ~ 9:05pm Discussion Session (40 mins)
9:05 ~ 9:25pm Summarization (20 mins)
9:25 ~ 9:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:當天請準時於 6:45 pm 到達 ~ 約 9:30 pm 左右結束
星期三聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元
回覆文章